1mg, best e pharmacy in India


MRP: Rs. 85.71 for 1 strip(s) (15 tablets each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for ANAFORTAN

Camylofin(25 mg),Paracetamol(300 mg)

food interaction for ANAFORTAN

alcohol interaction for ANAFORTAN

pregnancy interaction for ANAFORTAN

lactation interaction for ANAFORTAN

There is no data available. Please consult doctor before consuming the drug.
Anafortan 25 mg/300 mg tablet may cause excessive drowsiness and calmness with alcohol.
Anafortan 25 mg/300 mg tablet may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Camylofin(25 mg)


Camylofin is used either alone or in combination with other medicines in the treatment of pain caused due to spasm or inflammation, like: pain related to gall bladder (biliary colic) or gastrointestinal tract,  inflammation of pancreas (pancreatitis), pain related to kidney (renal colic), pain during menstruation (dysmenorrhea), throbbing-one- sided headache (migraine),stiffness or tightness of muscles (spasticity), chest pain (angina), heart attack (myocardial infarction), and in active phase of labour.

How it works

Camylofin belongs to a class of drugs called anti-muscarinics. It blocks the action of certain chemicals and enzymes thereby controlling muscle contractions leading to smooth muscle relaxation and reduced calcium.

Common side effects

Accomodation disorder, Drowsiness, Dry mouth, Glaucoma, Reduced sweating, Nausea, Skin redness, Tachycardia, Vomiting
Paracetamol(300 mg)


Paracetamol is used for the relief of mild to moderate pain in conditions such as headache (including migraine), toothache, ear pain, joint pain, pain during menstruation, fever, feverish colds, and flu.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin


No substitutes found

Expert advice for ANAFORTAN

  • Do consult your doctor before taking camylofin, if you have any of the following medical conditions: overactive thyroid (thyrotoxicosis), obstructive airway disease, fever, urine retention, or inflammation of intestine (ulcerative colitis).
  • Tell your doctor before taking camylofin, if you are to undergo heart surgery.
  • Tell your doctor if you are pregnant or planning to become pregnant or are breastfeeding.
  • Exercise caution during treatment with camylofin if you are an elderly patient.
  • Do not consume this drug if you are allergic to camylofin or any of its ingredients.


Content on this page was last updated on 12 August, 2016, by Dr. Varun Gupta (MD Pharmacology)